×

Found 169 Documents (Results 1–100)

100
MathJax

Consistent two-sided estimates for the solutions of quasilinear parabolic equations and their approximations. (English. Russian original) Zbl 1379.65065

Differ. Equ. 53, No. 7, 964-973 (2017); translation from Differ. Uravn. 53, No. 7, 991-1000 (2017).
PDF BibTeX XML Cite
Full Text: DOI

A bound on the value of a two-sided Margrabe American option with finite expiration. (English. Russian original) Zbl 1386.91145

Comput. Math. Model. 27, No. 4, 460-471 (2016); translation from Prikl. Mat. Inf. 50, 83-92 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Stable matching with uncertain linear preferences. (English) Zbl 1403.91254

Gairing, Martin (ed.) et al., Algorithmic game theory. 9th international symposium, SAGT 2016, Liverpool, UK, September 19–21, 2016. Proceedings. Berlin: Springer (ISBN 978-3-662-53353-6/pbk; 978-3-662-53354-3/ebook). Lecture Notes in Computer Science 9928, 195-206 (2016).
MSC:  91B68 68Q17
PDF BibTeX XML Cite
Full Text: DOI

Guaranteed and fully computable two-sided bounds of Friedrichs’ constant. (English) Zbl 1340.65252

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 16. Proceedings of the 16th seminar (PANM), Dolní Maxov, Czech Republic, June 3–8, 2012. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics (ISBN 978-80-85823-62-2). 195-201 (2013).
MSC:  65N15 65N25 65N30
PDF BibTeX XML Cite
Full Text: Link

New circuit bounds for the Perron root of a nonnegative matrix. (English. Russian original) Zbl 1259.15026

J. Math. Sci., New York 182, No. 6, 793-802 (2012); translation from Zap. Nauchn. Semin. POMI 395, 86-103 (2011).
PDF BibTeX XML Cite
Full Text: DOI

On two-sided a posteriori estimates of computational errors for linear elliptic type boundary value problems. (English) Zbl 1088.65583

Simos, Theodore S. (ed.) et al., ICNAAM 2005. International conference on numerical analysis and applied mathematics 2005. Official conference of the European Society of Computational Methods in Sciences and Engineering (ESCMSE), Rhodes, Greek, September 16–20, 2005. Weinheim: Wiley-VCH (ISBN 3-527-40652-2/hbk). 222-225 (2005).
PDF BibTeX XML Cite

Functional-discrete method of solution of systems of ordinary differential equations. (Russian) Zbl 1097.65536

Lukovskij, I. A. (ed.), Voprosy mekhaniki i ee prilozhenij. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 966-02-2751-5). Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya 44, 184-199 (2002).
PDF BibTeX XML Cite

Two-sided functional-discrete method of solving boundary value problems for second-order ordinary differential equations. (English. Russian original) Zbl 0928.65088

Differ. Equations 33, No. 7, 959-966 (1997); translation from Differ. Uravn. 33, No. 7, 955-962 (1997).
PDF BibTeX XML Cite

A posteriori error analysis and global error control for adaptive finite volume approximations of hyperbolic problems. (English) Zbl 0847.65069

Griffiths, D. F. (ed.) et al., Numerical analysis 1995. Proceedings of the 16th Dundee conference on numerical analysis, University of Dundee, UK, June 27-30, 1995. Harlow: Longman. Pitman Res. Notes Math. Ser. 344, 169-190 (1996).
MSC:  65M15 65M60 35L15
PDF BibTeX XML Cite

Pythagoras, Thales and a classical finite element – some remarks on hypercircle bounding. (English) Zbl 0900.65300

Alefeld, Götz (ed.) et al., Numerical methods and error bounds. Proceedings of the IMACS-GAMM international symposium, Oldenburg, Germany, July 9–12, 1995. Berlin: Akademie Verlag. Math. Res. 89, 205-210 (1996).
PDF BibTeX XML Cite

Two-sided methods based on defects. (English) Zbl 0900.65259

Alefeld, Götz (ed.) et al., Numerical methods and error bounds. Proceedings of the IMACS-GAMM international symposium, Oldenburg, Germany, July 9–12, 1995. Berlin: Akademie Verlag. Math. Res. 89, 64-73 (1996).
PDF BibTeX XML Cite

Block relaxation methods for algebraic obstacle problems with \(M\)- matrices: theory and applications. (English) Zbl 0806.65119

Bericht. Universität Jyväskylä. Mathematisches Institut 63. Jyväskylä: Universität Jyväskylä, Mathematisches Institut (Diss.) (ISBN 951-34-0383-1/pbk). ii, 111 p. (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software